RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 2, Pages 214–232 (Mi tvp4563)  

This article is cited in 1 scientific paper (total in 1 paper)

Two properties of vectors of quadratic forms of Gaussian random variables

V. I. Bogacheva, E. D. Kosova, I. Nourdinb, G. Polyc

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Université de Lorraine, Ile du Saulcy
c University of Luxembourg

DOI: https://doi.org/10.4213/tvp4563

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:2, 208–221

Bibliographic databases:

Document Type: Article
Received: 28.06.2013

Citation: V. I. Bogachev, E. D. Kosov, I. Nourdin, G. Poly, “Two properties of vectors of quadratic forms of Gaussian random variables”, Teor. Veroyatnost. i Primenen., 59:2 (2014), 214–232; Theory Probab. Appl., 59:2 (2015), 208–221

Citation in format AMSBIB
\Bibitem{BogKosNou14}
\by V.~I.~Bogachev, E.~D.~Kosov, I.~Nourdin, G.~Poly
\paper Two properties of vectors of quadratic forms of Gaussian random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 2
\pages 214--232
\mathnet{http://mi.mathnet.ru/tvp4563}
\crossref{https://doi.org/10.4213/tvp4563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416047}
\elib{http://elibrary.ru/item.asp?id=22834553}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 2
\pages 208--221
\crossref{https://doi.org/10.1137/S0040585X97T987041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356077900003}
\elib{http://elibrary.ru/item.asp?id=24046251}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930703030}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4563
  • https://doi.org/10.4213/tvp4563
  • http://mi.mathnet.ru/eng/tvp/v59/i2/p214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, “Distributions of polynomials on multidimensional and infinite-dimensional spaces with measures”, Russian Math. Surveys, 71:4 (2016), 703–749  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:263
    Full text:20
    References:49
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018